Théorie spectrale d'une classe d'opérateurs différentiels hypoelliptiques
Publications mathématiques et informatique de Rennes no. 1  (1976), article no. 14, 59 p.
@article{PSMIR_1976___1_A14_0,
     author = {Pham, The Lai},
     title = {Th\'eorie spectrale d'une classe d'op\'erateurs diff\'erentiels hypoelliptiques},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1976},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1976___1_A14_0}
}
Pham, The Lai. Théorie spectrale d'une classe d'opérateurs différentiels hypoelliptiques. Publications mathématiques et informatique de Rennes, no. 1 (1976), article  no. 14, 59 p. http://www.numdam.org/item/PSMIR_1976___1_A14_0/

(1) S. Agmon - Y. Kannai, On the asymptotic behavior of spectral functions and resolvent kernels of elliptic operators, Israel J. Math, 5 (1967), 1-30. | MR 218730 | Zbl 0148.13003

(2) R. Beals, Spacially inhomogeneous pseudo-differential operator II, Comm. Pure Appl. Math, 27 (1974), 161-205. | MR 467397 | Zbl 0283.35071

(3) R. Beals - C. Fefferman, Spatially inhomogeneous pseudo-differential operator I, Comm. Pure Appl. Math., 27 (1974), 1-24. | MR 352747 | Zbl 0279.35071

(4) G. Eskin, Asymptotics near the boundary of spectral functions of elliptic self-adjoint boundary problems, Israel J. Math. 22 (1975), 214-246. | MR 390544 | Zbl 0341.35061

(5) L. Hörmander, Pseudo-differential operrators and hypoelliptic equations, Amer. Math. Soc. Proc. Symp. Pure Math., 10 (1966), 138-183, | MR 383152 | Zbl 0167.09603

(6) L. Hörmander. The spectral function of an elliptic operator, Acta Math., 121 (1968), 193-218. | MR 609014 | Zbl 0164.13201

(7) Y. Kannai, On the asymptotic behavior of resolvents kernels, spectral functions and eigenvalues of semi-elliptic systems, Annali Sc. Norm. Sup. Pisa, 23 (1969), 563-634. | Numdam | MR 415092 | Zbl 0193.07301

(8) J. Milnor, Singular points of complex hypersurfaces, Princeton Univ. Press, Ann. Math. Studies, 61 (1968). | MR 239612 | Zbl 0184.48405

(9) N. Nilsson, Some estimates for eigenfunction expansions and spectral functions corresponding to elliptic differential operators, Math. Scand., 9 (1961), 107-121. | MR 124612 | Zbl 0098.06801

(10) N. Nilsson, Asymptotic estimates for Spectral functions connected with hypoelliptic differential operators, Arch. för Math., 35 (1964), 527-540. | MR 218931 | Zbl 0144.36302

(11) N. Nilsson, Some estimates for spectral functions connected with formally hypoeltiptic differential operators, Arch. för Math., 10 (1972), 251-275. | MR 320503 | Zbl 0245.35063

(12) Pham The Lai, Comportement asymptotique du noyau de la résolvante et des valeurs propres d'un opérateur elliptique non nécessairement auto-adjoint, à paraître dans Israel J. Math. | Zbl 0339.35037

(13) S. A. Smagin, Fractional powers of an hypoelliptic operator in Rn, Soviet Math. Dokl., 14 (1973), 585-588. | Zbl 0299.58012

(14) A. Tsutsumi, On the asymptotic behaviour. of resolvant kernels and spectral functions for some class of hypoelliptic operators, J. Diff. Eq., 18 (1975), 366-385. | MR 387840 | Zbl 0301.35007